Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Back pain radiating to the leg, numbness, feeling of epidural, advised steroid injection. What does this indicate?

Hi I have been suffering with back pain that has radiated down my right leg, I have been to the doctors five times and each time I have been dismissed with naproxen and antidepressants to sleep, I came on holiday just over ten days ago with pain that was just about bearable, since then I have been suffering with extreme pain, and experiencing complete numbness down below, I can t feel that I need the toilet, I can only explain it as having an epidural . A doctor has been out to see me since and has given me a steroid injection to get me by until I fly home on Thursday. Can you please give me an indication of what this might be and what I should do when I get back
Asked On : Fri, 27 Jul 2012
Answers:  2 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello patient
Want help you that
You have developed the lumbago
Strict bed rest for 3weeks
Avoid wt lifting
Loose your wt if you are over wt
Avoid upstairs

Take medication like
Tablet diclofenac 100 mg three times daily
Capsule muscuril (muscle relaxant)three times daily
All for 2weeks

Take care
Best regards
Dr muhammad akbar

Answered: Fri, 27 Jul 2012
I find this answer helpful
General & Family Physician Dr. Muhammad Akbar's  Response
Hi dear patient
You have developed the sciatica like condition
Now advising you that

1,strict bed rest for 3weeks
2,avoid wt bearing
3,loose your wt if you are over wt
4,physio back after 1week
5,tablet diclofanic sodium 100 mg twice daily
6,numesulide (muscle relaxant) three times daily
7,tablet cyanocobalamin once daily
All for 3weeks

Take care

Dr muhammad akbar
Answered: Fri, 27 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor